Alert archive / Colorado / Flash Flood Warnings in 2010
Flash Flood Warning 1, NWS Pueblo, CO
NWS Pueblo, CO issued this flash flood warning at May 26, 2010, 4:04 PM MDT for Pueblo County, Colorado. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 26, 2010, 4:04 PM MDT (22:04 UTC)
- Expired
- May 26, 2010, 6:12 PM MDT
- In force
- 2 hr
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Flood severity
- None
County Pueblo County, CO
The radar
The Pueblo radar (KPUX), 29 km from the middle of the area, began a volume at 22:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 10.1 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 291 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 669 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 96 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
903 WGUS55 KPUB 262204 FFWPUB COC101-270100- /O.NEW.KPUB.FF.W.0001.100526T2204Z-100527T0100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE PUEBLO CO 404 PM MDT WED MAY 26 2010 THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A * FLASH FLOOD WARNING FOR... CENTRAL PUEBLO COUNTY IN SOUTHEAST COLORADO... * UNTIL 700 PM MDT * AT 402 PM MDT...TRAINED WEATHER SPOTTERS REPORTED SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. * RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... PUEBLO...AVONDALE...BLENDE AND PUEBLO DEPOT. REPORTS OF 12 INCHES OF WATER OVER 4TH STREET AND ARROYOS FLOWING FULL HAVE BEEN RECEIVED. PRECAUTIONARY/PREPAREDNESS ACTIONS... ADDITIONAL RAINFALL AMOUNTS OF LESS THAN ONE INCH ARE POSSIBLE IN THE WARNED AREA. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS. && LAT...LON 3838 10431 3815 10430 3817 10464 3840 10463 $$
3 follow-up statements
575 WGUS75 KPUB 262242 FFSPUB FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 442 PM MDT WED MAY 26 2010 COC101-270100- /O.CON.KPUB.FF.W.0001.000000T0000Z-100527T0100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PUEBLO CO- 442 PM MDT WED MAY 26 2010 ...FLASH FLOOD WARNING REMAINS IN EFFECT FOR CENTRAL PUEBLO COUNTY UNTIL 700 PM MDT... AT 437 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA...EXTENDING FROM NEAR THE PUEBLO AIRPORT EAST ALONG HIGHWAY 50 TO NEAR THE PUEBLO DEPOT. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... PUEBLO...AVONDALE...BLENDE AND PUEBLO DEPOT. RAINFALL AMOUNTS OF UP TO 2 INCHES IN LESS THAN 45 MINUTES HAVE OCCURRED IN THE VICINITY OF THE PUEBLO AIRPORT. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS THE ROADWAY. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE. && LAT...LON 3838 10431 3815 10430 3817 10464 3840 10463 $$
031 WGUS75 KPUB 262325 FFSPUB FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 525 PM MDT WED MAY 26 2010 COC101-270100- /O.CON.KPUB.FF.W.0001.000000T0000Z-100527T0100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PUEBLO CO- 525 PM MDT WED MAY 26 2010 ...FLASH FLOOD WARNING REMAINS IN EFFECT FOR CENTRAL PUEBLO COUNTY UNTIL 700 PM MDT... AT 521 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAINFALL OF 2 TO 3 INCHES HAS OCCURRED ACROSS CENTRAL PUEBLO COUNTY...WITH THE HEAVIEST RAINFALL OCCURRING FROM NEAR THE PUEBLO AIRPORT EAST TO THE PUEBLO CHEMICAL DEPOT. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR...EVEN THOUGH THE RAIN HAS ENDED IN MOST AREAS. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...PUEBLO...AVONDALE...BLENDE AND PUEBLO DEPOT. NORMALLY DRY ARROYOS IN THE VICINITY OF THE PUEBLO AIRPORT WILL CONTINUE TO EXPERIENCE VERY HIGH WATER AND FLOODING THROUGH 7 PM...AS RUN-OFF FROM STORMS TO THE NORTH MOVES SOUTH THROUGH THE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS THE ROADWAY. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE. && LAT...LON 3838 10431 3815 10430 3817 10464 3840 10463 $$
968 WGUS75 KPUB 270012 FFSPUB FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 612 PM MDT WED MAY 26 2010 COC101-270027- /O.CAN.KPUB.FF.W.0001.000000T0000Z-100527T0100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PUEBLO CO- 612 PM MDT WED MAY 26 2010 ...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR CENTRAL PUEBLO COUNTY IS CANCELLED... EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED... PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY. LAT...LON 3838 10431 3815 10430 3817 10464 3840 10463 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at May 26, 3:01 PM MDT, 1 hour 3 minutes earlier.
Area forecast discussion, May 26, 3:01 PM MDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 301 PM MDT WED MAY 26 2010 .SHORT TERM... (TONIGHT AND TOMORROW) CURRENTLY...SHOWERS AND THUNDERSTORMS ARE STARTING TO SPARK ALONG A BOUNDARY EXTENDING FROM US 50 IN OTERO COUNTY TO THE SOUTHEAST ACROSS BACA COUNTY TO THE KANSAS STATE LINE. THESE SHOWERS AND THUNDERSTORMS ARE UNIDIRECTIONAL AS THERE ISN'T MUCH SHEAR. CAPE IS AROUND 1000 J/KG. WITH DEWPOINTS IN THE UPPER 50'S LOWER 60S ALONG THE EASTERN PLAINS WOULDN'T RULE OUT ONE OR TWO STORMS GOING SEVERE. THERE IS A WEAK SHORT WAVE TROUGH THAT IS MOVING UP FROM THE SOUTH ACROSS EASTERN COLORADO THIS AFTERNOON. THIS TROUGH HAS A VORTICITY MAXIMUM THAT IS PROVIDING ENOUGH UPPER LEVEL FORCING TO HELP IN STORM GENERATION. TONIGHT...WITHOUT STRONG SHEAR ONCE THE SUNSETS AND AS THE VORT MAX MOVES NORTH THE STORMS WILL LOSE THEIR FORCING AND WILL DISSIPATE. THIS LOOKS TO OCCUR AROUND 8 TO 9 PM. A WEAK UPPER LEVEL RIDGE WILL RETROGRADE ACROSS SOUTHERN COLORADO THIS EVENING AND TOMORROW. THIS WILL ALLOW FOR DRYING CONDITIONS. TEMPERATURES WILL BE COOL THIS EVENING BUT DUE TO CLOUDY CONDITIONS LATE TONIGHT...EARLY TOMORROW MORNING...TEMPERATURES WILL REMAIN WARMER THAN LAST NIGHT. TOMORROW...THE BIGGEST CONCERN TOMORROW IS FIRE WEATHER CONDITIONS IN THE SAN LUIS VALLEY. THERE WILL BE STRONG SOUTHWESTERLY WINDS TOMORROW AFTERNOON. THERE WILL BE SOME DRYING DUE TO THE WARM AIR ADVECTION HOWEVER THE RELATIVE HUMIDITIES SHOULD REMAIN ABOVE CRITERIA. ANY THUNDERSTORMS TOMORROW AFTERNOON WILL BE ALONG THE MOUNTAINS. CERU .LONG TERM... (THURSDAY NIGHT THROUGH WEDNESDAY) ...PERIODIC THREAT FOR SOME SEVERE CONVECTION... .FRIDAY...UPPER LEVEL RIDGE REMAINS OVER THE HIGH PLAINS WITH SOUTHEAST FLOW IN THE LOWER LEVELS OVER THE PLAINS. FLOW ALOFT REMAINS RELATIVELY WEAK WITH STRONGER FLOW TO THE NORTH. SPC DAY 3 OUTLOOK HAS SLIGHT RISK OVER WYOMING AND MONTANA WHICH MAKES SENSE WITH THE CURRENT PROGS. THE NAM...EC AND GFS BRING A MONSOON LIKE PLUME OF MID LEVEL MOISTURE NORTHWARD INTO THE MOUNTAINS. INCREASED POPS TO SCATTERED OVER PORTIONS OF THE EASTERN MOUNTAINS. BELIEVE FAR EASTERN PLAINS WILL REMAIN CAPPED AND KEPT SILENT POPS ON THE PLAINS. .SATURDAY...TROUGH OVER THE ROCKIES MOVES TO THE EAST. FLOW ALOFT INCREASES WITH AN INCREASED THREAT FOR SEVERE STORMS. THE BEST FORCING PASSES TO THE NORTH AND A SURFACE LOW IS FORECAST TO DEVELOP OVER NORTHERN COLORADO OR SOUTHERN WYOMING. MAIN PROBLEM WILL BE HOW QUICKLY THE LOW LEVEL MOISTURE WILL MOVE EASTWARD. NAM AND GFS HAS LOW LEVEL MOISTURE AND HIGHER CAPE AIR MOVING INTO KANSAS BY THE AFTERNOON...BUT A MINOR CHANGE IN TROUGH MOVEMENT CAN KEEP THE MOISTURE IN THE CWA. SPC HAS OUTLOOK FOR SEVERE...WHICH LOOKS REASONABLE. .SUNDAY AND MONDAY...GFS AND EC SUGGEST A COLD FRONT PASSAGE ON SUNDAY. MONDAY MAY BE A DOSWELL DAY2 TYPE OF DAY WITH A TROUGH PASSING OVER THE REGION. GFS HAS OVER 2000 J/KG OF CAPE ON THE PLAINS MONDAY AFTERNOON. STILL TOO EARLY TO BE SPECIFIC...BUT WILL HAVE TO WATCH FOR THE POTENTIAL FOR SOME SEVERE STORMS. .TUESDAY AND WEDNESDAY...FLOW ALOFT BECOMES MORE ZONAL WITH A WEAK MEAN RIDGE OVER COLORADO. THE GFS AND EC MAINTAIN A DRY LINE SOMEWHERE NEAR THE KANSAS AND COLORADO BORDER. GFS IS MORE MOIST FURTHER WEST AS THE TROUGH ON TUESDAY IS STRONGER. WILL LEAN TOWARDS THE EC AND ENSEMBLE MEANS WHICH TENDS TO KEEP MOISTURE FURTHER EAST. --PGW-- && .AVIATION... AVIATION CONCERNS THIS AFTERNOON AND EVENING ARE GUSTY SOUTHERLY WINDS AND THUNDERSTORMS IN THE VICINITY OF KCOS AND KPUB. THE THUNDERSTORM THREAT WILL END AROUND 9 PM. THERE IS A GOOD POSSIBILITY THAT THERE WILL BE A STRATUS DECK ACROSS THE I 25 CORRIDOR TOMORROW MORNING. ONCE THE INVERSION BREAKS TOMORROW AFTERNOON THE WINDS WILL BECOME GUSTY AGAIN. CERU && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && 14/06
Hazardous weather outlook, May 26, 6:53 AM MDT, 9 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 653 AM MDT WED MAY 26 2010 COZ058>089-093>099-271300- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 653 AM MDT WED MAY 26 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT A FEW STRONG TO MARGINALLY SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EARLY EVENING ACROSS THE EASTERN PLAINS OF SOUTHEAST COLORADO. THE BEST CHANCE FOR THE STRONGER STORMS WILL BE FROM AREAS EAST OF TRINIDAD...NORTHEAST TO LAMAR. THE PRIMARY THREAT FROM STORMS TODAY WILL BE HAIL UP TO 1.5 INCHES IN DIAMETER. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY DIURNALLY AND TERRAIN INDUCED THUNDERSTORMS WILL BE POSSIBLE OVER THE WESTERN...CENTRAL AND EASTERN MOUNTAINS THURSDAY AND FRIDAY AFTERNOONS. SMALL HAIL AND LIGHTNING WILL BE THE PRIMARY THREATS. AN UPPER LEVEL STORM SYSTEM WILL MOVE OUT OF THE GREAT BASIN AND INTO THE NORTHERN PLAINS SATURDAY AND SUNDAY WITH STRONG TO SEVERE THUNDERSTORMS POSSIBLE SATURDAY AFTERNOON AND EVENING OVER THE FAR EASTERN PLAINS. UNSETTLED WEATHER WILL CONTINUE INTO EARLY NEXT WEEK WITH SEVERAL DISTURBANCES MOVING ACROSS THE REGION PRODUCING THUNDERSTORMS FOR MONDAY AND TUESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THIS AFTERNOON AND TONIGHT OVER THE EASTERN PLAINS OF SOUTHEAST COLORADO. 34/88
In the hours before
Local storm report, May 26, 3:22 PM MDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
322 PM MDT WED MAY 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0321 PM HAIL 4 NNW PUEBLO 38.32N 104.64W
05/26/2010 M1.00 INCH PUEBLO CO TRAINED SPOTTER
&&
STARKLocal storm report, May 26, 3:24 PM MDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
324 PM MDT WED MAY 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM HAIL 2 W PUEBLO 38.26N 104.66W
05/26/2010 E1.00 INCH PUEBLO CO PUBLIC
&&
PGWLocal storm report, May 26, 3:28 PM MDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
328 PM MDT WED MAY 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0326 PM HAIL 6 E PUEBLO 38.27N 104.50W
05/26/2010 M1.25 INCH PUEBLO CO OFFICIAL NWS OBS
AT NWS OFFICE.
&&
RMGLocal storm report, May 26, 3:36 PM MDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
336 PM MDT WED MAY 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0334 PM HAIL 4 SE PUEBLO 38.23N 104.56W
05/26/2010 M3.00 INCH PUEBLO CO NWS EMPLOYEE
&&
RMGLocal storm report, May 26, 3:56 PM MDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PUEBLO CO
356 PM MDT WED MAY 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0334 PM HAIL 3 ESE PUEBLO 38.25N 104.56W
05/26/2010 M3.00 INCH PUEBLO CO TRAINED SPOTTER
&&
RMGLocal storm report, May 26, 3:58 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
358 PM MDT WED MAY 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0357 PM HAIL 6 E PUEBLO 38.25N 104.51W
05/26/2010 E0.88 INCH PUEBLO CO PUBLIC
&&
STARKThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 6:31 PM MDT | Tornado Warning | PUB | Baca | 29 min |
| May 25, 8:05 PM MDT | Tornado Warning | PUB | Baca, Prowers | 32 min |
| May 25, 8:20 PM MDT | Severe Thunderstorm Warning | PUB | Bent | 23 min |
| May 26, 2:13 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa, Prowers | 40 min |
| May 26, 2:36 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 39 min |
| May 26, 3:11 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 49 min |
| May 26, 3:28 PM MDT | Areal Flood Advisory | PUB | Pueblo | 2 hr |
| May 26, 3:43 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 47 min |
| May 26, 4:28 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 31 min |
| May 26, 5:19 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 28 min |
Nearby
Flash Flood Warnings in Colorado, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.